# SDR XNOA1212

- Difficulty date: November 24, 2004
- Submitted: November 29, 2004
- Operation: Air carrier
- Aircraft: N371PC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 157
- Aircraft time: 42,796 hours, 33,267 cycles
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Condition: Dirty
- Location: Hyd Sensor
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RETURN TO THE RAMP, DUE HYD BLUE SYSTEM TEMP HI, ON TAXI OUT.  CLEANED INSPECTED RESECURED CONNECTOR AT TEMP BULB AT RES GROUND OP'S CHECK NORMAL PER A300 MM 29-33-00.
